Please Help..wd Not Ending
Posted: March 5, 2017, 10:37 PM


Posts: 75
Joined: March 5, 2017



Hello, I'm trying this forum as my last hope for some answers and to see if anyone has experienced anything similar. I was put on Methadone for a 2yr opioid addiction. I was on Mdone for about 7yrs, then switched to Suboxone for about 2yrs, then after the Sub stopped working for wd's and was losing weight, I went back on Mdone for about 6months and tapered down to 15mgs and jumped last July. I went through a severe acute wd for a month and a half, then began experiencing paws.

It's been almost 8 months and many of the acute (sweats, heavy anxiety, constant dehydration and restless legs when the sun comes up) is still present along side the paws. There are some things that seem to be getting worse as the months go by. During the acute, I had some skin problems mainly on my forehead, which look like little bumps of skin that were raised but didnt have fluid like acne. As I went through paws, the skin got worse. Now, my forehead has portions of raised skin and areas that look like rosacea. My skin is also not healing. I have developed scars from zits and simple scratches. I seen doctors and a dermatologist and both have no answers. I think it's due to low endorphin but was told this wouldn't cause these symptoms. I also still have a rapid heartbeat (170bpm) from even doing a slow jog for a few mins.it takes a few hrs for my heart to begin to slow down and get dizzy if I jog for more than 10mins. I try to work out a few days a week.

I have not taken anything besides vitamins and recently a beer or sometimes two in the evening before bed. There has been improvement from 4 months ago...in terms of anxiety and depersonalization. I have had some better days in between the bad ones but days and days will go by where the depersonalization feeling and anxiety come on strong. I remember in Oct last year, I still couldn't laugh but the last few months I do notice on some better days, I can laugh at shows or movies. I really don't want to go back on Methadone because I have gone through so much in order to be free from everything.

Does anyone know if paws is permanent for some people or does it just take a long time to get back to normal from long term Mdone use? While tapering and before I left, my clinic Doctor told me that some peoples brains are just never happy without an opioid. He said that some people never get better. I could never trust him so not sure if he was saying that to keep me on and not quit. Has anyone been through paws that's lasted longer than 7 months? Sometimes when I really think about things, I really can't remember if I felt better months ago. Often it feels like I had better days back in December. I just don't know what to do anymore. Any advice or help would be greatly appreciated.

-M







  Top
Posted: March 6, 2017, 2:26 AM


Posts: 2616
Joined: January 4, 2008



Got jumped last april. ...battling ever since. ...long time heroin addiction. ..methadone about 9 years. ..good days. ..bad days....doctor might be right...I don't feel good...normal. ..whatever. .physically. ...without an opiate...hard to function sometimes. ..hoping it gets better as time goes on...depression gets hard... heard it can take up to two year's to level out...

This post has been edited by constantine on March 6, 2017, 2:27 AM
  Top
Posted: March 8, 2017, 11:30 PM


Posts: 75
Joined: March 5, 2017



@Constantine

But you're still doing it and not giving in, right? Have you heard of, or know many people who have come out of and recovered from long term Methadone use? I mean getting free, staying clean without going back to opioids or other related drugs. Most posts I've seen on many sites online show people just stop posting after the 2nd or 3rd month and don't really know anyone at that clinic I went to...just know when I left, it was the exact same people that have been there for years.
  Top
Posted: March 9, 2017, 12:54 AM


Posts: 973
Joined: May 14, 2015



I relate I relate I RELATE!!! When you said I felt better "then" then current. I remember feeling that way and thinking wtf. Did they figure out bumps on your head? I got some mysterious rash about six months off. Started on my stomach spread up to chest..almost hive looking but can't explain..s*** neither could the doctors..they said maybe scabies then something else then handed me anti fungal cream cause they 'finally figured out' along with some pills. They said it wouldn't go away without. Funny..I took NOTHING and went away. I decided it was from stress. All the stress the mind/body goes through can do some crazy things. Will you feel better? Yeah...to what extent nobody can say but the physical will subside..so will everything else. As far as guy at clinic saying some people can never live without opiates..well my opinion is yes harder on some and some may FEEL that way..but its not impossible. I'm doing it. Some days f***ing suck and others are great. I guess way life is supposed to be. I will say for me that when it sucks though it probably feels worse then the average person..hang in there..you are still in early days even at 8months
  Top
Posted: March 9, 2017, 2:31 PM


Posts: 2616
Joined: January 4, 2008



I know it can be done if that's what your asking. ..people here on this board have done it and many still remain clean. ..im having a tough time remaining completely clean...so...im not one of them so far...I keep trying. ..who knows...someday maybe I won't need morphine everyday to function. ..a rig to hang on to...smack when the madness threatens....can only do one day at a time...sometimes an hour...just keep at it...

This post has been edited by constantine on March 9, 2017, 2:32 PM
  Top
Posted: March 9, 2017, 9:09 PM


Posts: 75
Joined: March 5, 2017



Thank you for the replies you two, I really appreciate the help. I wish my clinic doctor had informed me how difficult of a process getting off this stuff would be. I remember asking him many years ago about it and him assuring me that within a week I'd be fine. It's all about money I guess. I'm hoping everything will start to calm down within another couple of months.

Edit..

@Mary
You have been off of it for a few years now? Do you remember when you began feeling content with life, sociable and happy again? Do you remember what you felt like at 1yr? Me, feeling so antisocial has really done a number on my relationship with my fiancé. I know I would have had it by now I I was her. We used to be so close and would have such good times before I got off this stuff...now it's like my mind is anywhere but focused on any one particular thing.

@Constantine
I have thoughts sometimes of going on a low dose of something like morphine but I'm not sure if it would help or do more harm since my brain has been going through so much change being off for these 8 months. I tried looking up codeine and how it affects the mu receptors compared to other opioids but couldn't find much. Do you know if codeine is in the same category (addiction wise) as the rest? If things don't change down the line, do you think a low dose could work? If mean, if I was on a low dose of codeine for a year, wouldn't the wd and paws be much easier since the body/brain has been used to that, instead of the methadone paws that still may be present 12 months from now? Does this make sense? Or is that just wishful thinking on my part?







This post has been edited by NeedHelp123 on March 9, 2017, 10:18 PM
  Top
Posted: March 10, 2017, 6:10 AM


Posts: 2616
Joined: January 4, 2008



I use to take codien to help with the dope rattle. ..it helps..but not much.....hell...even morphine doesn't hold ...try asking your doc for doxepin. ..naltrexon. ..anti depressants...etc...morphine is just a filler...like anything else. ..sometimes helps...but kicks up craving sometimes for the real ...

This post has been edited by constantine on March 10, 2017, 6:11 AM
  Top
Posted: March 11, 2017, 3:32 PM


Posts: 529
Joined: October 15, 2016



i wouldn't mess with codeine , i read trough some posts on Other drugs board and people have really hard time coming off. On Methadone board Overfifthy posted how she stopped with methadone without any withdrawals and now feeling fine 5 months down the line. You can ask her any question to do with this subject she posts almost daily. I know smoking weed helped her big time and its helping me to stay away from heroin
all the best
  Top
Posted: March 11, 2017, 7:37 PM


Posts: 135
Joined: July 3, 2015



Need help 123

I have now been off methadone for 1 year and 7 months tomorrow and I can tell you that it does get better. But it took at least a year and a couple of months before things were great. I still sweat under my arms today, but life itself is stressful and I promise it will get better. I encourage you to exercise, trust me that helps a whole lot!!!!
  Top
Posted: March 12, 2017, 10:37 AM


Posts: 75
Joined: March 5, 2017



Ok, I'll stick with it and keep fighting. Thanks guys.
  Top
Posted: June 17, 2017, 1:29 AM


Posts: 134
Joined: June 8, 2017



Thank you for helping me. I really, really, appreciate you.- Dave

--------------------
And those who were seen dancing were thought to be insane by those who could not hear the music.
  top of page  Top